MathSciNet Relay Station
MathSciNet bibliographic data
MR159289 (28 #2506) 53.72
Klingenberg, Wilhelm Manifolds with restricted conjugate locus. Ann. of Math. (2) 78 1963 527–547.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement